# SDR AWXA200600255

- Difficulty date: February 12, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 24,173 hours, 9,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED ROW 8L EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED BROKEN WIRE.  OPERATIONAL CHECKS WERE GOOD.
